# SDR DXTA201902120119

- Difficulty date: February 12, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 14,662 hours, 8,965 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Diffuser
- Part number: 6742205216742205
- Condition: Chafed
- Location: Lt Wing
- Part time: 14,662 hours, 8,965 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF LH AND RH WING INBOARD LEADING EDGE DIFFUSERS CHAFED. TEXTRON AVIATION ENGINEERING MEMO DQ18320M1 DATED FEBRUARY 1, 2019.
